# SDR SWIA202157398

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 19L HAS CORROSION BETWEEN FS.349 - FS.364 (MARKED)   (C-CHECK RO 4/4/2021)    BLENDED CORROSION ON STR19L BETWEEN FS349 - FS364 "OUT OF LIMITS" REF CRJ700 SRM 51-21-03-101-005-A01.  REMOVED AND REPLACED STRINGER 19L BETWEEN FS349 - FS394 REF CRJ700 SRM 53-00-03-201-001-A01.  COMPLIED WITH ST 51-900-1002-SKY, LEAK CHECKS GOOD.
